# SDR P5CA9900550

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AFT CARGO PIT STA 1800R DAMAGED.  REPAIRED PER SRM 51-30-02 AND SRM 51-10-02.
